# SDR MALA000371

- Difficulty date: June 30, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: PN4739971
- Part serial: 51393EL
- Condition: Failed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE DETECTION SYSTEM FAILED AND THE CARGO FIRE EXTINGUISHER WAS FIRED.  MAINTENANCE SUSPECTED BAD RELAY FROM STOCK, REPLACED RELAY 2HL14. OPS CHECKED GOOD. MAINTENANCE ALSO REPLACED NR 1 CARGO FIRE EXTINGUISHER.
